MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect prolactin result for a patient.The following data was provided (normal range 3-29 ng/ml): sample id (b)(6), (b)(6) 2023, initial result = 166.14 ng/ml, (b)(6) 2023 result at a different lab = 7.30 ng/ml.Same patient, new sample obtained (b)(6) 2023 and result = 3.16 ng/ml no impact to patient management was reported.
 
Event or Problem Description
The customer observed a falsely elevated architect prolactin result for a patient.The following data was provided (normal range 3-29 ng/ml): sample id (b)(6) 03may2023 initial result = 166.14 ng/ml, 08may2023 result at a different lab = 7.30 ng/ml.Same patient, new sample obtained 10may2023 and result = 3.16 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information in section d10 - concomitant product added the complaint investigation for falsely elevated architect prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations.Labeling was reviewed and found to be adequate and sufficiently addresses the customer¿s issue.The package insert states ¿do not use past expiration date¿.The discrepant result was generated using an expired calibrator.Based on the investigation, no systemic issue or deficiency with the architect prolactin reagent or calibrator was identified, as the device met performance specifications and performed as intended at the customer site.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17021107
Report Number3005094123-2023-00139
Device Sequence Number7555312
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2023
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number45111UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR53899; ARC I2000SR INST, 03M74-02, ISR53899; ARC PROLACTIN CAL, 07K76-01, 38219UD00
Patient SexUnknown